# SDR UALA2010012600317

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP UPPER SKIN GOUGED WS 460.  UPDATE FLAP SKIN SUSTAINED DAMAGE.  REMOVED AND REPAIRED LT WING OTBD FLAP UPPER SKIN PANEL. REINSTALLED FLAP SKIN PANEL.
